# SDR MWEA97111

- Difficulty date: February 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CARGO DOOR LWR AFT CORNER HAS CRACKS FROM FASTENER HOLE ON DOOR PAN.  MAINT INSTALLED DOUBLER REPAIR IAW SRM 52-03 FIG 8.
